BibTeX record journals/kybernetika/Michalek84a

download as .bib file

@article{DBLP:journals/kybernetika/Michalek84a,
  author    = {Jir{\'{\i}} Mich{\'{a}}lek},
  title     = {Statistical linear spaces. {II.} Strongest t-norm},
  journal   = {Kybernetika},
  volume    = {20},
  number    = {2},
  pages     = {135--146},
  year      = {1984},
  url       = {http://www.kybernetika.cz/content/1984/2/135},
  timestamp = {Tue, 08 Dec 2015 12:11:05 +0100},
  biburl    = {https://dblp.org/rec/journals/kybernetika/Michalek84a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics